×

zbMATH — the first resource for mathematics

On the global well-posedness of a class of Boussinesq-Navier-Stokes systems. (English) Zbl 1235.76020
Summary: We consider the 2D Boussinesq-Navier-Stokes systems \[ \begin{aligned} \partial_t u + u \cdot \nabla u + \nabla p &= - \nu |D|^\alpha u + \theta e_2 \\ \partial_t \theta+u\cdot\nabla \theta &= - \kappa|D|^\beta \theta \\ \text{div} u &= 0 \end{aligned} \] with \(\nu > 0\), \(\kappa > 0\) and \(0 < \beta < \alpha < 1\). When \(\frac{6-\sqrt{6}}{4}({\doteq}0.888) < \alpha < 1\) and \(1-\alpha < \beta \leq f(\alpha)\), where \(f(\alpha ) < 1\) is an explicit function as a technical bound, we prove global well-posedness results for the rough initial data.

MSC:
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
76D05 Navier-Stokes equations for incompressible viscous fluids
35B33 Critical exponents in context of PDEs
35Q35 PDEs in connection with fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Abidi, H.; Hmidi, T., On the global wellposedness of the critical quasi-geostrophic equation, SIAM J. Math. Anal., 40, 167-185, (2008) · Zbl 1157.76054
[2] Beale, J.; Kato, T.; Majda, A., Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Commun. Math. Phys., 94, 61-66, (1984) · Zbl 0573.76029
[3] Chae, D., Global regularity for the 2-D Boussinesq equations with partial viscous terms, Adv. Math., 203, 497-513, (2006) · Zbl 1100.35084
[4] Chemin J-Y.: Perfect Incompressible Fluids. Clarendon Press, Oxford (1998) · Zbl 0927.76002
[5] Chen, Q.; Miao, C.; Zhang, Z., A new bernstein’s inequality and the 2D dissipative quasi-geostrophic equation, Commun. Math. Phys., 271, 821-838, (2007) · Zbl 1142.35069
[6] Córdoba, A.; Córdoba, D., A maximum principle applied to the quasi-geostrophic equations, Commun. Math. Phys., 249, 511-528, (2004) · Zbl 1309.76026
[7] Danchin, R., Estimates in Besov spaces for transport and transport-diffusion equations with almost Lipschitz coefficients, Rev. Mat. Iberoamericana, 21, 861-886, (2005)
[8] Danchin, R.; Paicu, M., Le théorème de Leray et le théorèmede Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. Math. France, 136, 261-309, (2008) · Zbl 1162.35063
[9] Hmidi, T.; Keraani, S., On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, Adv. Differ. Equ., 12, 461-480, (2007) · Zbl 1154.35073
[10] Hmidi, T.; Keraani, S., On the global well-posedness of the two-dimensional Boussinesq system with a zero viscosity, Indiana Univ. Math. J., 58, 1591-1618, (2009) · Zbl 1178.35303
[11] Hmidi, T.; Keraani, S.; Rousset, F., Global well-posedness for Euler-Boussinesq system with critical dissipation, Commun. Partial Differ. Equ., 36, 420-445, (2011) · Zbl 1284.76089
[12] Hmidi, T.; Keraani, S.; Rousset, F., Global well-posedness for a Boussinesq-Navier-Stokes system with critical dissipation, J. Differ. Equ., 249, 2147-2174, (2010) · Zbl 1200.35228
[13] Hou, T.Y.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dyn. Syst. A, 12, 1-12, (2005) · Zbl 1274.76185
[14] Ju, N., The maximal principle and the global attrator for the dissipative 2D quasi-geostrophic equations, Commun. Math. Phys., 255, 161-181, (2005) · Zbl 1088.37049
[15] Miao, C.; Wu, G., Global well-posedness of the critical Burgers equation in critical Besov spaces, J. Differ. Equ., 247, 1673-1693, (2009) · Zbl 1184.35003
[16] Pedlosky J.: Geophysical Fluid Dynamics. Springer, New York (1987) · Zbl 0713.76005
[17] Xu, X., Global regularity of solutions of 2D Boussinesq equations with fractional diffusion, Nonlinear Anal., 72, 677-681, (2010) · Zbl 1177.76024
[18] Xue, L.: Global well-posedness for the two-dimensional Boussinesq systems with partial subcritical viscosity. (2011, submitted) · Zbl 1177.76024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.